# SDR FDEA201709272755

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SRM531418435
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FR38-38.1 LT O/B WEB UNDER ROLLER TRAY CRACKED. REMOVED AND REPLACED NEW SHEAR PLATE (WEB) IAW SRM 51-40-21, CLASSIFIED AS MAJOR   REPAIR.
